# SDR UALA2012042402480

- Difficulty date: April 24, 2012
- Submitted: May 25, 2012
- Operation: Air carrier
- Aircraft: N418UA
- Make and model: Airbus A320-232
- Aircraft serial: 485
- Aircraft time: 60,303 hours, 22,671 cycles
- Engine: Iae V2527A5
- System (JASC): 2730 · Elevator Control System
- Part: Bolt
- Condition: Dislodged
- Location: Horizontal Stab
- Stage of operation: CR
- How discovered: O
- Nature of condition: C, F
- Precautionary procedure: O

## Discrepancy

DURING TEST FLIGHT, HAD JAMMED HORIZONTAL STABILIZER DUE TO OBSTRUCTION.  BOLT CAME LOOSE IN STAB COMPARTMENT & JAMMED HORIZONTAL STAB,  INSPECTED ENTIRE STABILIZER COMPARTMENT IAW AMM. DETERMINED DISLODGED BOLT DID NOT DAMAGE ANY OTHER COMPONENTS.
